U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

my beard has become grey is there a way to reverse it?

2 doctor answers5 doctors weighed in
Dr. Christopher Dowd
Internal Medicine 20 years experience
Hair dye: I think hair dye (or shaving) are probably your only choices. Or just go with it--you probably look very distinguished!
Dr. Donald Shenenberger
Dermatology 25 years experience
Unfortunately restoration of original hair color is not something we can offer patients. Unless you consider a hair dye. Once an individual hair follicle looses the ability to produce pigment then that cannot be reversed.
Feb 26, 2012
Dr. Morris Westfried
Dermatology 46 years experience
Hair dye: There is no supplement which reverse hair loss. Chinese herbs claim to stop color loss but I have never seen ot work.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 42-year-old member asked:

Why am I getting brownish patches on my face?

2 doctor answers3 doctors weighed in
Dr. Parul Krishnamurthy
Obstetrics and Gynecology 34 years experience
Hormonal changes: This is "melasma" of pregnancy caused by excess melanin pigment production by the skin cells under the influence of estrogen and Progesterone of pregnancy. This is similar to what happens when some women take birth control pills. There is also a genetic predisposition, and exposure to sun can make this worse. The condition often regresses after pregnancy is over. Skin lightening agents may be used.
CA
A 25-year-old member asked:

What are the causes of facial tics?

2 doctor answers4 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
Many: Facial tics can be developmental (occurring as normal development signs in 6-8 year olds), or part of a motor movement disorder (such as tourette's) . Sometimes tics can be an adverse effect from medications. Also, tics can be caused by a neuroautoimmune process called panda's. See: intramural.Nimh.Nih.Gov/pdn/web.Htm.
A 33-year-old member asked:

How can you lighten spots on your face?

6 doctor answers15 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Bleaching cream: Bleaching creams can lighten dark areas. Ingredients include hydroquinone, kojic acid, and coffeberry. Kojic acid can cause an irritation in some people. The coffeberry products available from stiefel are not irritaing.
A 41-year-old member asked:

What could little white spots under eyelids and face be?

2 doctor answers5 doctors weighed in
Dr. Margaret Mann
Dermatology 19 years experience
Likely Milia: Without seeing you, it's difficult to say what your little white spots are under the eyelids and face. Commonly, small 1-2mm white bumps are usually milia, which are small cysts under the skin. Other while bumps include xanthelasma and syringomas. I would recommend that you see a dermatologist who will be able to evaluate these areas and treat them.
A 39-year-old member asked:

Can I put concealer on my scabbing facial cut?

2 doctor answers3 doctors weighed in
Dr. Vasu Brown
Integrative Medicine 34 years experience
Advanced skin: There is a product called advanced skin any brand would do - the one by johnson and johnson can help - this will be thicker than bandage and be left for 3 days on skin. The concealer would irritate the skin and make you look puffier.

Related questions

A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.